Electron. J. Diff. Equ., Vol. 2011 (2011), No. 46, pp. 1-21.

Large time behavior of a Cahn-Hilliard-Boussinesq system on a bounded domain

Kun Zhao

We study the asymptotic behavior of classical solutions to an initial-boundary value problem (IBVP) for a coupled Cahn-Hilliard-Boussinesq system on bounded domains with large initial data. A sufficient condition is established under which the solutions decay exponentially to constant states as time approaches infinity.

Submitted April 11, 2010. Published April 6, 2011.
Math Subject Classifications: 35Q35, 35B40.
Key Words: Cahn-Hilliard-Boussinesq equations; classical solution; asymptotic behavior.

Show me the PDF file (326 KB), TEX file, and other files for this article.

Kun Zhao
Mathematical Biosciences Institute
Ohio State University
Columbus, OH 43210, USA
email: kzhao@mbi.ohio-state.edu

Return to the EJDE web page